Hi, I have recently been diagnosed with a recurrent H-pylori bacteria in my stomach. (My mother has gotten stomach cancer from the same thing.) I will also be doing an I.V.F. treatment in about a months time. I will most likely be put on anti-biotics within the next few days. My question is: Will the h-pylori bacteria or the anti-biotics affect the outcome of the I.V.F. treatment and if I get pregnant, will my baby end up with birth defects from this bacteria? I desperately need an answer so that I might have to postpone the treatment until h-pylori has cleared up.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.